A¹-homotopy invariants of corner skew Laurent polynomial algebras
Author(s)Trigo Neri Tabuada, Goncalo Jorge
MetadataShow full item record
In this note we prove some structural properties of all the A1-homotopy invariants of corner skew Laurent polynomial algebras. As an application, we compute the mod-l algebraic K-theory of Leavitt path algebras using solely the kernel/cokernel of the incidence matrix. This leads naturally to some vanishing and divisibility properties of the K-theory of these algebras.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Journal of Noncommutative Geometry
European Mathematical Publishing House
Tabuada, Gonçalo. “$A¹-homotopy invariants of corner skew Laurent polynomial algebras.” Journal of Noncommutative Geometry 11, no. 4 (December 15, 2017): 1627–1643.
Corner skew Laurent polynomial algebra, Leavitt path algebra, algebraic K-theory, noncommutative mixed motives, noncommutative algebraic geometry